# SDR 2008UALA06388

- Difficulty date: November 6, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 73,438 hours, 9,067 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 20 RIGHT EMERGENCY LIGHT INOP.  FOUND LIGHT INOP.  REPLACED SEAT 20 RIGHT EMERGENCY LIGHT. OPS CHECKED GOOD.
